# SDR CA000224011

- Difficulty date: February 14, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8311
- Aircraft time: 20,775 hours
- Engine: Pwa PW123
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 570347
- Condition: Leaking
- Location: Hyd System
- Part time: 20,790 hours, 30,415 cycles
- Component: Hydraulic Pump
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) DURING ROUTINE INSPECTION, THE NR 1 ENGINE COLLECTOR DRAIN WAS FOUND FILLED WITH SKYDROL.  INVESTIGATION LED TO THE REPLACEMENT OF THE ENGINE DRIVEN HYDRAULIC PUMP AND SHAFT SEAL.
